# SDR YENA20150325060

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 34,952 hours, 12,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND ROW 1 ABC EMERGENCY LIGHT INOPERATIVE. R & R HARNESS TO LIGHT ASSY IAW AMM 33-51-19.  OPS CHECK GOOD.
